MathSciNet Relay Station
MathSciNet bibliographic data
MR2322758 47B33 (47A16)
Yousefi, B.; Rezaei, H. Hypercyclic property of weighted composition operators. Proc. Amer. Math. Soc. 135 (2007), no. 10, 3263–3271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement